MAUDE Adverse Event Report: Inari Medical, Inc. Triever24, 24Fr, 90cm; Peripheral Mechanical Thrombectomy With Aspiration

Inari Medical, Inc. Triever24, 24Fr, 90cm; Peripheral Mechanical Thrombectomy With Aspiration
Model Number 22-101
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Pericardial Effusion (3271)
Date of Event 06/24/2026
Type of Reportable Event Serious Injury
Event or Problem Description
One (b)(6) 2026, a patient underwent a thrombectomy procedure using the flowtriever system of devices.The physician believes the patient developed pericardial effusion due to the size of the catheter.
 
Additional Manufacturer Narrative
Manufacturer reference number: (b)(4).The suspect device was not returned to the manufacturer and could not be evaluated.The device identifiers were provided, and the lot history records were reviewed.There were no discrepancies or unusual findings.Additionally, a complaint history review was conducted, and no similar issues have been reported against this lot number.The stryker peripheral vascular medial affairs team reviewed the available information and could not rule out that the peripheral vascular device may have contributed to the reported event.Device labelling lists pericardial effusion as a potential adverse event associated with use.

Brand Name
Triever24, 24Fr, 90cm
Common Device Name
Peripheral Mechanical Thrombectomy With Aspiration
Manufacturer (Section D)
Inari Medical, Inc.
6001 oak canyon
suite 100
irvine CA 92618
Manufacturer (Section G)
Inari Medical, Inc.
6001 oak canyon
suite 100
irvine CA 92618
Manufacturer Contact
james bennett
6001 oak canyon
suite 100
irvine, CA 92618
+1(949)413-2147
MDR Report Key50015352
Report Number3020347218-2026-00054
Device Sequence Number9463925
Product Code QEW
UDI-Device Identifier00810123710096
UDI-Public(01)00810123710096(17)271119(10)25110101
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K213402
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number22-101
Device Catalogue Number22-101
Device Lot Number25110101
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 06/24/2026
Initial Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown